Alert archive / Colorado / High Wind Watches in 2008
High Wind Watch 4, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this high wind watch at Oct 20, 2008, 3:10 PM MDT for 11 counties in Colorado. It took effect at Oct 21, 2008, 3:00 PM MDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Oct 20, 2008, 3:10 PM MDT (21:10 UTC)
- In effect from
- Oct 21, 2008, 3:00 PM MDT
- Expired
- Oct 21, 2008, 4:13 AM MDT
- In force
- Issued by
- NWS Denver/Boulder, CO
Counties Adams County, CO, Arapahoe County, CO, Elbert County, CO, Larimer County, CO, Lincoln County, CO, Logan County, CO, Morgan County, CO, Phillips County, CO, Sedgwick County, CO, Washington County, CO, Weld County, CO
The radar
The Denver radar (KFTG), 80 km from the middle of the area, began a volume at 21:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 9.2 hours before the alert went out and 286 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1084 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- -17 m²/s²
- 0-3 km storm-relative helicity
- 59 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KBOU 202110 NPWBOU URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER CO 310 PM MDT MON OCT 20 2008 COZ038-042>051-210515- /O.NEW.KBOU.HW.A.0004.081021T2100Z-081022T1200Z/ LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- INCLUDING...FORT COLLINS...HEREFORD...LOVELAND...NUNN... BRIGGSDALE...GROVER...PAWNEE BUTTES...RAYMER...STONEHAM...EATON... FORT LUPTON...GREELEY...ROGGEN...BRUSH...FORT MORGAN...GOODRICH... WIGGINS...BENNETT...BYERS...DEER TRAIL...LEADER...AGATE...HUGO... LIMON...MATHESON...FORDER...KARVAL...KUTCH...PUNKIN CENTER... CROOK...MERINO...STERLING...PEETZ...AKRON...COPE...LAST CHANCE... OTIS...JULESBURG...OVID...SEDGWICK...AMHERST...HAXTUN...HOLYOKE 310 PM MDT MON OCT 20 2008 ...HIGH WIND WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH LATE TUESDAY NIGHT... THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM LATE TUESDAY AFTERNOON THROUGH LATE TUESDAY NIGHT. A STRONG COLD FRONT WILL MOVE ACROSS NORTHEAST COLORADO LATE TOMORROW AFTERNOON INTO TOMORROW EVENING. AS THE FRONT MOVES IN...WINDS WILL QUICKLY SHIFT TO THE NORTHWEST AT 25 TO 35 MPH WITH GUSTS UP TO 60 MPH POSSIBLE. THE HIGHEST WINDS ARE EXPECTED TO OCCUR IN AREAS EAST OF A LINE FROM FORT COLLINS TO NEAR BENNETT. STRONG WINDS WILL CONTINUE THROUGH AT LEAST TUESDAY NIGHT. REMEMBER...A HIGH WIND WATCH MEANS THAT STRONG AND POTENTIALLY DAMAGING WINDS MAY OCCUR. PERSONS IN THE WATCH AREA SHOULD REMAIN ALERT TO THE POSSIBILITY OF HIGH WINDS AND BE PREPARED TO TAKE ACTION SHOULD HIGH WINDS DEVELOP. $$ BARJENBRUCH
2 follow-up statements
000 WWUS75 KBOU 210408 NPWBOU URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER CO 1008 PM MDT MON OCT 20 2008 COZ038-042>051-211215- /O.CON.KBOU.HW.A.0004.081021T2100Z-081022T1200Z/ LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- INCLUDING...FORT COLLINS...HEREFORD...LOVELAND...NUNN... BRIGGSDALE...GROVER...PAWNEE BUTTES...RAYMER...STONEHAM...EATON... FORT LUPTON...GREELEY...ROGGEN...BRUSH...FORT MORGAN...GOODRICH... WIGGINS...BENNETT...BYERS...DEER TRAIL...LEADER...AGATE...HUGO... LIMON...MATHESON...FORDER...KARVAL...KUTCH...PUNKIN CENTER... CROOK...MERINO...STERLING...PEETZ...AKRON...COPE...LAST CHANCE... OTIS...JULESBURG...OVID...SEDGWICK...AMHERST...HAXTUN...HOLYOKE 1008 PM MDT MON OCT 20 2008 ...HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH LATE TUESDAY NIGHT... A HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH LATE TUESDAY NIGHT. A STRONG COLD FRONT WILL MOVE ACROSS NORTHEAST COLORADO LATE TOMORROW AFTERNOON INTO TOMORROW EVENING. AS THE FRONT MOVES IN... WINDS WILL QUICKLY SHIFT TO THE NORTHWEST AT 25 TO 35 MPH WITH GUSTS UP TO 60 MPH POSSIBLE. THE HIGHEST WINDS ARE EXPECTED TO OCCUR IN AREAS EAST OF A LINE FROM FORT COLLINS TO NEAR BENNETT. STRONG WINDS WILL CONTINUE THROUGH AT LEAST TUESDAY NIGHT. REMEMBER...A HIGH WIND WATCH MEANS THAT STRONG AND POTENTIALLY DAMAGING WINDS MAY OCCUR. PERSONS IN THE WATCH AREA SHOULD REMAIN ALERT TO THE POSSIBILITY OF HIGH WINDS AND BE PREPARED TO TAKE ACTION SHOULD HIGH WINDS DEVELOP. $$ GIMMESTAD/BARJENBRUCH
000 WWUS75 KBOU 211013 NPWBOU URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER CO 413 AM MDT TUE OCT 21 2008 COZ038-042>051-211115- /O.CAN.KBOU.HW.A.0004.081021T2100Z-081022T1200Z/ LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- INCLUDING...FORT COLLINS...HEREFORD...LOVELAND...NUNN... BRIGGSDALE...GROVER...PAWNEE BUTTES...RAYMER...STONEHAM...EATON... FORT LUPTON...GREELEY...ROGGEN...BRUSH...FORT MORGAN...GOODRICH... WIGGINS...BENNETT...BYERS...DEER TRAIL...LEADER...AGATE...HUGO... LIMON...MATHESON...FORDER...KARVAL...KUTCH...PUNKIN CENTER... CROOK...MERINO...STERLING...PEETZ...AKRON...COPE...LAST CHANCE... OTIS...JULESBURG...OVID...SEDGWICK...AMHERST...HAXTUN...HOLYOKE 413 AM MDT TUE OCT 21 2008 ...HIGH WIND WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN DENVER HAS CANCELLED THE HIGH WIND WATCH. A STRONG COLD FRONT WILL MOVE ACROSS NORTHEAST COLORADO LATER THIS AFTERNOON AND EVENING. SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP ALONG THE FRONT WITH WIND GUSTS UP TO 50 MPH POSSIBLE. WIDESPREAD HIGH WINDS ARE NOT EXPECTED AT THIS TIME. $$ ENTREKIN
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this high wind watch went out at Oct 20, 3:10 PM MDT, 0 minutes earlier.
Area forecast discussion, Oct 20, 3:10 PM MDT, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER CO
310 PM MDT MON OCT 20 2008
.SHORT TERM...LATEST WATER VAPOR LOOPS SHOW UPPER LEVEL TROUGH OVER
UTAH AND WESTERN COLORADO. SHOWERS AND THUNDERSTORMS DEVELOPING
ACROSS MOUNTAINS AHEAD OF TROUGH IN AREA OF INCREASING ASCENT AND
INSTABILITY. SURFACE OBSERVATIONS AND WEB CAMS SUGGEST SNOW LEVEL AT
ROUGHLY 11000 FEET. ACROSS PLAINS...CEILINGS HAVE IMPROVED AS LOW
LEVEL SOUTHEAST FLOW INCREASED. STILL SOME LOW STRATUS HUGGING
CHEYENNE RIDGE AND NORTHERN FOOTHILLS. UPPER TROUGH PROGGED TO MOVE
ACROSS AREA THIS EVENING WITH MODELS SHOWING HEALTHY BATCH OF QG
ASCENT SLIDING ACROSS AREA. SHOULD SEE SHOWERS SPREAD ACROSS PLAINS
AS THE EVENING PROGRESSES. LOWER ELEVATIONS STILL A BIT STABLE...
SO THE CHANCES FOR EVENING STORMS ACROSS PLAINS LOOKS LOW THOUGH
SOME ELEVATED CONVECTION NOT OUT OF THE QUESTION GIVEN AMOUNT OF
ASCENT. CURRENT GRIDS HAVE A SLIGHT CHANCE OF THUNDER ACROSS THE
CENTRAL AND SOUTHERN SECTIONS OF THE PLAINS. THIS STILL SEEMS
REASONABLE. AS FOR MOUNTAINS...SNOW LEVEL LOOKS TO LOWER TO AROUND
9000 FEET BY MIDNIGHT. AIRMASS NOT ALL THAT COLD...SO NOT EXPECTING
THE SNOW LEVEL TO LOWER ANY FURTHER. TROUGH TO BE IN KANSAS BY
MIDNIGHT WITH SOME LINGERING ASCENT ACROSS PLAINS. SHOULD SEE
IMPROVING CONDITIONS MOST AREAS AS DESCENT INCREASES. WILL KEEP SOME
LOW POPS FAR EASTERN PLAINS AFTER MIDNIGHT. ON THURSDAY...SHORT WAVE
RIDGE ALONG WITH SOME DESCENT MOVES ACROSS CWA DURING THE MORNING
WITH SLIGHTLY IMPROVING CONDITIONS. HOWEVER...THIS TO BE SHORT-LIVED
AS FAIRLY STRONG UPPER TROUGH MOVES INTO THE GREAT BASIN. MOISTURE
INCREASES ACROSS MOUNTAINS DURING THE MORNING HOURS AND SOME QG
ASCENT SPREADS INTO AREA. MAY SEE SOME SHOWERS REDEVELOP OVER THE
HIGH COUNTRY BY THE AFTERNOON. CURRENT FORECAST ALREADY HAS A CHANCE
OF RAIN AND OR SNOW SHOWERS OVER THE MOUNTAINS AND STILL LOOKS ON
TRACK. AS FOR THE PLAINS...ASCENT AND INSTABILITY INCREASE DURING
THE AFTERNOON...SHOULD SEE SOME STORMS DEVELOP AS A RESULT. BUT MAIN
CONCERN IS SURFACE FRONT AFFECTING PLAINS DURING THE LATE AFTERNOON.
TIMING OF THE FRONT STILL IN QUESTION...AS MODELS SHOW THE FRONT
MOVING INTO NORTHEAST COLORADO AROUND 00Z. IF CONVECTION
DEVELOPS...FRONT MAY MOVE ACROSS AREA SOONER. STRONG NORTHERLY WINDS
EXPECTED BEHIND FRONT...SPEEDS COULD BE CLOSE TO HIGH WIND CRITERIA.
AS IN DISCUSSION BELOW...WILL BEGIN HIGH WIND WATCH AT 21Z. TIMING
OF FRONT MAY AFFECT AFTERNOON HIGHS. WILL ADJUST TEMPERATURE GRIDS
SLIGHTLY.
.LONG TERM...STILL TRACKING THE STRONG UPPER LEVEL TROUGH THAT IS
EXPECTED TO CLOSE OFF AND BECOME VERTICALLY STACKED OVER NORTH
CENTRAL KANSAS. LATEST GFS...ECMWF...AND GFS ENSEMBLE AVERAGES ARE
IN GOOD AGREEMENT. THIS ALSO SUPPORTS CONTINUATION OF THE GOING
FORECAST.
STRONG WINDS WILL PREVAIL ACROSS THE PLAINS THROUGH TUESDAY NIGHT IN
WAKE OF A STRONG COLD FRONT. SURFACE PRESSURE GRADIENT BETWEEN
CHEYENNE AND GOODLAND INCREASES TO ABOUT 10MB ON AVERAGE AMONGST THE
NAM/GFS/ECMWF...MORE THAN ENOUGH TO SUPPORT A THREAT OF HIGH WINDS
ESPECIALLY IF THERE IS SOME ACCELERATION ASSOCIATED WITH CONVECTION
ALONG THE FRONT. NAM AND GFS SOUNDINGS ALSO SHOW 35-40 KNOTS JUST
ABOVE THE GROUND AND CLOSE TO 50 KNOTS IN THE MIXED LAYER. AS A
RESULT...EXPECT WIDESPREAD WINDS OF 30-40 MPH WITH GUSTS APPROACHING
60 MPH. THIS SUPPORTS A HIGH WIND WATCH FOR THE PLAINS ROUGHLY EAST
OF A FORT COLLINS TO BENNETT LINE THROUGH TUESDAY NIGHT. THE STRONG
WINDS SHOULD CONTINUE WEDNESDAY AND WEDNESDAY NIGHT...BUT AT THIS
TIME THE STRONGEST WINDS APPEAR TO BE SHAPING UP FOR TOMORROW NIGHT.
WITH REGARD TO SNOW...MOUNTAINS WILL SEE STRONG COLD ADVECTION
TOMORROW EVENING. MOISTURE IS LACKING AND SUBSIDENCE QUICKLY BUILDS
IN...BUT A QUICK 2-4 INCHES SUPPORTED BY THE SNOW MODEL SEEMS
REASONABLE.
ON THE PLAINS...STILL CONCERNED ABOUT POTENTIAL FOR ACCUMULATING
SNOWFALL COMBINING WITH STRONG WINDS THROUGH WEDNESDAY NIGHT. IT
STILL LOOKS LIKE MAIN PRECIPITATION AREA SHOULD STAY OVER THE FAR
EASTERN PLAINS AROUND JULESBURG TO HOLYOKE. THIS...OF COURSE...
DEPENDS ON EXACTLY HOW FAST UPPER LEVEL LOW CUTS OFF AND WHERE BACK
EDGE DEFORMATION SHIELD FORMS. IF ENOUGH SNOW ACCUMULATES...THEN WE
COULD BE LOOKING AT NEAR BLIZZARD CONDITIONS IN THE FAR NORTHEAST
CORNER OF THE STATE. THIS IS STILL A LONG WAY AWAY AND COORDINATED
WITH NORTH PLATTE AND GOODLAND THAT NO HIGHLIGHTS WILL BE REQUIRED
AT THIS TIME.
CLOSER TO DENVER...LOOKS LIKE NORTHWESTERLY FLOW WILL WIN OUT WITH
ONLY A SLIGHT CHANCE OF SNOW SHOWERS AND PERHAPS QUITE A BIT OF
SUNSHINE...AGAIN DEPENDING ON EXACTLY HOW FAR EAST THE UPPER LOW
CUTS OFF.
BY FRIDAY...WARMER AND MOSTLY SUNNY WEATHER ESTABLISHES ITSELF.
NORTHWEST FLOW ALOFT WILL STILL ALLOW ONE OR TWO BACKDOOR COLD
FRONTS ACROSS THE PLAINS...BUT OVERALL A DRY AND SEASONAL FORECAST
IS ON TRACK THROUGH EARLY NEXT WEEK.
&&
.AVIATION...VFR CONDITIONS TO PREVAIL THROUGH TUESDAY. SCATTERED
SHOWERS ALONG WITH ISOLATED THUNDERSTORMS TO MOVE ACROSS THE AREA
THIS EVENING. CHANCES OF A STORM MOVING ACROSS AREA AIRPORTS LOOK
LOW...BUT CLOSE ENOUGH TO MENTION VICINITY STORMS. COULD SEE GUSTY
OUTFLOW WINDS TO AROUND 25 KTS. SHOWERS TO EXIT THE AREA BY 06Z WITH
GRADUALLY IMPROVING CONDITIONS. SURFACE WINDS TO BECOME
SOUTHWESTERLY AS DRAINAGE FLOW DEVELOPS. ON TUESDAY...CHANCES FOR
STORMS INCREASE DURING AFTERNOON AS UPPER LEVEL DISTURBANCE MOVES
INTO NORTHWEST COLORADO. SURFACE WINDS TO SHIFT TO THE NORTHWEST BY
18Z AS FRONT MOVES INTO AREA. COULD SEE A FEW GUSTS TO 25 KTS BEHIND
FRONT.
&&
.BOU WATCHES/WARNINGS/ADVISORIES...HIGH WIND WATCH FOR THE NORTHEAST
PLAINS OF COLORADO LATE TUESDAY AFTERNOON AND TUESDAY NIGHT...
ZONES 38..42>51.
D-L/BARJENBRUCHHazardous weather outlook, Oct 20, 11:05 AM MDT, 4 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER CO 1105 AM MDT MON OCT 20 2008 COZ030>051-211200- JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/ SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/ EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1105 AM MDT MON OCT 20 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS ALONG WITH ISOLATED THUNDERSTORMS WILL DEVELOP OVER THE MOUNTAINS...WITH ISOLATED SHOWERS AND A FEW THUNDERSTORMS ACROSS THE PLAINS. THE SHOWERS ARE EXPECTED TO INCREASE IN COVERAGE OVER THE PLAINS THIS EVENING. THE SNOW LEVEL WILL HOVER AROUND 11000 FEET...LOWERING TO AROUND 9500 FEET THIS EVENING. AN UPPER LEVEL DISTURBANCE MOVING ACROSS COLORADO WILL PRODUCE THE SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND EVENING. THE PRECIPITATION IS EXPECTED TO END AROUND MIDNIGHT AS THE DISTURBANCE MOVES AWAY FROM THE STATE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY STRONG AND GUSTY NORTHWEST WINDS ARE EXPECTED TO DEVELOP BEHIND A STRONG COLD FRONT MOVING ACROSS THE AREA LATE TUESDAY AFTERNOON AND EVENING. WIND SPEEDS OF 25 TO 35 MPH WILL BE COMMON BEHIND THE COLD FRONT...WITH GUSTS OF AT LEAST 50 MPH ESPECIALLY IN AREAS EAST OF I-25. SHOWERS AND THUNDERSTORMS WILL ALSO BE DEVELOPING AND SPREADING EASTWARD ACROSS THE MOUNTAINS AND PLAINS TUESDAY AFTERNOON AND EVENING. TEMPERATURES WILL TURN MUCH COLDER AS WELL WITH RAIN CHANGING TO SNOW IN THE MOUNTAINS DURING THE AFTERNOON...WHILE ON THE PLAINS ANY RAIN SHOWERS SHOULD TURN TO SNOW DURING THE EVENING. THERE IS STILL A THREAT OF ACCUMULATING SNOWFALL ACROSS THE FAR EASTERN PLAINS OF COLORADO...MAINLY EAST OF A LINE FROM STERLING TO AKRON...FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY NIGHT. THE AMOUNT OF SNOWFALL WILL DEPEND ON THE EXACT TRACK AND STRENGTH OF A STRONG STORM SYSTEM DEVELOPING OVER THE CENTRAL PLAINS. STRONG WINDS WILL ALSO CONTINUE THROUGH WEDNESDAY NIGHT. RESIDENTS AND RANCHERS OVER THE FAR EASTERN PLAINS SHOULD PREPARE FOR STRONG WINDS AND AT LEAST THE POTENTIAL FOR HARSH WINTER CONDITIONS FROM TUESDAY NIGHT INTO WEDNESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.
Nearby
High Wind Watches in Colorado, 2008Every high wind watch in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.